MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ABS LINEDRAW DRY HEPARIN; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX ABS LINEDRAW DRY HEPARIN; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 4041-2
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cap doesn't stay on gas syringe.There was no patient involvement and there was no human harm/adverse event reported.
 
Additional Manufacturer Narrative
H3: other; device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: 5/30/2024.H3 and h6.Codes: updated.Received for investigation nine 1ml syringes and filter-pros loose in a plastic bag.The syringes did not arrive assembled to a filter-pro device.It could not be determined which finished good was relevant to the reported lot number as several samples with varying lot numbers were included.No original packaging was provided.The actual device used was not returned for evaluation.Based on the results of visual inspection and functional testing, the complaint could not be confirmed with the samples provided.No further action will be conducted at this time.Complaint information will continue to be monitored for any new information or adverse trends and further actions will be taken accordingly.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX ABS LINEDRAW DRY HEPARIN
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19311187
Report Number1217052-2024-00021
Device Sequence Number12498303
Product Code JKA
UDI-Device Identifier20351688021448
UDI-Public(01)20351688021448(17)260930(10)4439309
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number4041-2
Device Lot Number4439309
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown